Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

182 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Venlafaxine 225 mg side effects

Premium Questions

doctor1 MD

I was on Venlafaxine for over a year. I stopped it gradually because of unwanted side effects. I ... a scratchy sound in my head and sensitive eyes. Is this still side effects from the drug? If so, how long ...

doctor1 MD

I'm on the drug venlafaxine and my husband is worried because he's found me 3 times cutting my arms but i'm not aware of what i'm doing is this a side affect to this drug. I'm awake but not cohearent ...

doctor1 MD

My 86 year old mother is 86 and on 150mg of Venlafaxine . She has over 13 listed side effects and has been ill with those same side effects listed for years, I feel she is severely allergic ...

doctor1 MD

my doctor put me on venlafaxine XXXXXXX er 37.5 mg cap a week ago, im having trouble with sidr effects and im worried if i should just stop taking it. my heart rate feels up alot of the time andmy ...

doctor1 MD

What isn't good with VenlafaxineHC1 150 mg ...

Public Forum Discussions

doctor1 MD

health. aswell as depression . After reading online I have found there to be MANY side-effects ... and that no amount of talking will fix anything in my situation . He prescribed me Venlafaxine 37.5 mg . I am ...

doctor1 MD

anything for 3 days.I am pretty nervous and feel terrible.My doctor gave me a prescription for venlafaxine ... and sweets.Never ate healthy food. Also had no sex drive. Will venlafaxine be any different. I also have ...

doctor1 MD

i took 2 pills of venlafaxine instead of 1 how long i have accidently been taken them ihave no ideal. i feel weak bad headace, dizzy i am having hard time remembering doing things. i don t get much ...

doctor1 MD

first. Due to excessive sweating and increased mild depression, she is switching me to Venlafaxine. Is this a recommendable change for combatting my Fibo and depression? What are the most common side effects? ...

doctor1 MD

) What would the side effects be? I also take Oxybtynin, Diclofenac, Pantoprazole SOD, Levothyroxine, Metoprolol, Venlafaxine. Also a number of supplements including Omega 3 Krill Oil and COQ10. I m 5 2 ...

doctor1 MD

and is not recommended in patients 65 and older due to a higher risk potential for side effects . They don t say what ... alternatives: Citalopram, fluoxetine, gabapentin, and venlafaxine. How would I know? I have only used Premarin ...

doctor1 MD

on venlafaxine. Hcl er caps 75 is this good for my condtion and do this slow my sex drive down I also have throids that are taken out one of them so what would be the side affect. When I were taken venlafaxine ...

doctor1 MD

. Could the loss of hair be a side effect of the medication? Thank-you, Vickie Ferguson YYYY@YYYY ...Hello, I ve been taking Venlafaxine ER for approximately two months now. I ve noticed in the past ...

doctor1 MD

body. Could this be a side effect? I could not see anything in the leaflet that came with venlafaxine. ...Hi, I have just changed my dosage of venlafaxine as instructed by my consultant from instant ...

doctor1 MD

Thank you so much for getting back to me. I have been suffering from depression for the past 2 years. I am taking venlafaxine 225mg. Since I have been taking this I have gained 20 lbs within a year ...

Mobile Questions and Answers

doctor1 MD

doctor1 MD

doctor1 MD

No there is no such side effect.